Journal article icon

Journal article

ON THE NUMBER OF SIMPLE MODULES OF CERTAIN TAME BLOCKS AND ALGEBRAS

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/BF01194151

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Publisher:
Birkhäuser-Verlag
Journal:
ARCHIV DER MATHEMATIK More from this journal
Volume:
51
Issue:
1
Pages:
34-38
Publication date:
1988-01-01
DOI:
EISSN:
1420-8938
ISSN:
0003-889X
Language:
English
Pubs id:
pubs:8383
UUID:
uuid:1b735d0b-bc15-4517-bcaa-e2fd2c4c8869
Local pid:
pubs:8383
Source identifiers:
8383
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP